MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607530
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2023).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that ten months and seventeen days post port placement, the catheter allegedly had opacification.It was further reported that the catheter allegedly leaked.It was also further reported that the catheter allegedly fractured.Reportedly, the port was removed.There was no reported patient injury.
 
Event or Problem Description
It was reported that ten months and seventeen days post port placement, the catheter allegedly had opacification.It was also further reported that the catheter allegedly fractured.Reportedly, the port was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one xport implantable port attached to a catheter was returned for evaluation.Gross visual, tactile, microscopic and functional evaluations were performed.A partial circumferential break was noted approximately 8.4cm from the distal end of the cath-lock.The edges of the partial circumferential break were uneven, and the surface was observed to be granular in both regions.Upon infusion of the port body with attached catheter segment, water was noted exiting from the partial circumferential break.Therefore, the investigation is confirmed for the reported fracture.However, the investigation is inconclusive for the reported opacification issue, as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 03/2023).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
X-PORT ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17236284
Report Number3006260740-2023-02710
Device Sequence Number5754492
Product Code LJT
UDI-Device Identifier00801741026171
UDI-Public(01)00801741026171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0607530
Device Catalogue Number0607530
Device Lot NumberREFW5076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale